General Letters in Mathematics

Volume 3 - Issue 2 (1) | PP: 81 - 90 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.3.2.1
464
36

Operational Formulae of the Multivariable Hypergeometric Matrix Functions and Related Matrix Polynomials

M. Abdalla ,
H. Abd-Elmageed ,
M. Abul-Ez ,
Z. Kishka
Received Date Revised Date Accepted Date Publication Date
7/10/2017 14/11/2017 8/12/2017 2/1/2018
Abstract
This paper presents an overview of the modern developments around the multivariable hypergeometric matrix functions (MHMFs). We introduce operational representation of MHMFs. Also, certain classes of orthogonal matrix polynomials are established.


How To Cite This Article
, M. A. , H. A. , M. A. & , Z. K. (2018). Operational Formulae of the Multivariable Hypergeometric Matrix Functions and Related Matrix Polynomials . General Letters in Mathematics, 3 (2), 81-90, DOI:10.31559/glm2016.3.2.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.